Conjugately biprimitively finite groups with the primary
Algebra i logika, Tome 22 (1983) no. 2, pp. 226-231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_2_a8,
author = {A. K. Shlepkin},
title = {Conjugately biprimitively finite groups with the primary},
journal = {Algebra i logika},
pages = {226--231},
year = {1983},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_2_a8/}
}
A. K. Shlepkin. Conjugately biprimitively finite groups with the primary. Algebra i logika, Tome 22 (1983) no. 2, pp. 226-231. http://geodesic.mathdoc.fr/item/AL_1983_22_2_a8/